MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, PARTIALLY THREADED T2 TIBIA Ø5X30 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, PARTIALLY THREADED T2 TIBIA Ø5X30 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1891-5030S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "screw of t2 system did not have the length marked on the package and the screw.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed, since the device was not returned for evaluation and dhr review performed revealed the product to be marked as specified.The device in question was labeled / engraved as intended.The length as per labelling is the nominal length (30 mm).According to the specification the tolerated minor length is 28,5mm.Nevertheless, a physical evaluation could not be performed due to non-returned item and thus, further technical statement impossible.Review of batch records revealed no discrepancies in labelling.Although item was not available for evaluation and thus, could not be physically measured it is known from previous cases that it is rather related due to lack of knowledge by the user.Screw head length was minimized with design change in 2003 to decrease soft tissue irritation.Finally, determination of screw (lengths) is repeatedly described in several chapters within specific operative technique.Based on details available, the root cause was attributed to a user related issue.The failure was caused by user-customer-learning gap errors; lack of knowledge/skill.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.H3 other text : device disposition unknown.

Brand Name
LOCKING SCREW, PARTIALLY THREADED T2 TIBIA Ø5X30 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15981885
Report Number0009610622-2022-00581
Device Sequence Number5784552
Product Code HSB
UDI-Device Identifier04546540201911
UDI-Public04546540201911
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1891-5030S
Device Catalogue Number18915030S
Device Lot NumberK01CDD3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale